# SDR UPS04842647

- Difficulty date: June 14, 2004
- Submitted: July 9, 2004
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- Aircraft time: 76,292 hours, 24,032 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 3645611U
- Condition: Cracked
- Location: Boost Pump
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, NR 1 ALT TANK BOOST PUMP FITTING IS CRACKED AT STRINGER 58 BETWEEN XRS 463-XRS428.  REMOVED AND REPLACED FITTING IAW DWG 3645611 AND SRM 51-1-20D.
